Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The unions of trajectorial series of lineal elements generated by the plane motion of a rigid body


Author: Don Mittleman
Journal: Trans. Amer. Math. Soc. 64 (1948), 498-518
MSC: Primary 53.0X
Erratum: Trans. Amer. Math. Soc. 65 (1949), 474.
MathSciNet review: 0027572
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53.0X

Retrieve articles in all journals with MSC: 53.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1948-0027572-7
Article copyright: © Copyright 1948 American Mathematical Society